# SDR ASOA200801592

- Difficulty date: December 1, 2008
- Submitted: December 5, 2008
- Operation: Air carrier
- Aircraft: N979EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7737
- Aircraft time: 13,166 hours, 10,995 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FLOOR SUPPORT STRUCTURE IS CRACKED AT FS 621, LBL 40, WL 73.   REPAIRED CRACKED LT SIDE FLOOR SUPPORT STRUCTURE AT FS 621, LBL 40, WL 73 IAW REO 601R-53-61-117 REV C.  COMPLIED WITH ECTC REO 601R-53-61-117.
